# SDR DL73K001897

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 44,279 hours, 36,277 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATT REPORTED STRONG ELECTRICAL SMELL IN AFT GAL.  TURNED OFF AFT GALLEY PWR IN COCKPIT SMELL WENT AWAY.  FOUND SHORTED AFT NR 1 COFFEE DISPENSER.  REPLACED SAME, CKS OK.
